# SDR HALA9900106

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - DURING CLIMB, EXPERIENCED LARGER AND LARGER A/S DEVIATIONS FROM RIGHT AND LEFT A/S INDICATORS, TCAS FAIL FLAG AND ALTITUDE VARIATIONS, LOSS OF MODE C AND R ALTIMETER WENT INTO BARO MODE.  REPLACED FIRST OFFICERS ALTIMETER FOR EXCESSIVE LEAK STATIC SYSTEM.  LEAK CHECKED AND OPS CHECKED OK.  (M)
